About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 178718, 10 pages
http://dx.doi.org/10.1155/2013/178718
Research Article

State Estimation for Fractional-Order Complex Dynamical Networks with Linear Fractional Parametric Uncertainty

College of Mathematics and Information and Engineering, Jiaxing University, Zhejiang, 314001, China

Received 30 October 2012; Revised 8 February 2013; Accepted 13 February 2013

Academic Editor: Juan J. Trujillo

Copyright © 2013 Hongjie Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongjie Li, “State Estimation for Fractional-Order Complex Dynamical Networks with Linear Fractional Parametric Uncertainty,” Abstract and Applied Analysis, vol. 2013, Article ID 178718, 10 pages, 2013. doi:10.1155/2013/178718